MathSciNet Relay Station
MathSciNet bibliographic data
MR1679786 (2000a:35027) 35H10 (30C65 35D10)
Capogna, Luca Regularity for quasilinear equations and $1$-quasiconformal maps in Carnot groups. Math. Ann. 313 (1999), no. 2, 263–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement